Hope Sunday is being good to you all.
I have just been in hospital for three days. Each day I had an infusion of steroids, each infusion taking 6 hours.
I also have IBS with constipation and this has caused me terrible constipation. Now taking laxatives for that. My questions are :
anyone else experiences on these infusions please. Did you feel better afterwards ? I can’t sleep and have been told it might be a month before this settles down, as the steroids excite the body.
Did anyone else suffer constipation ?
I have beenn given Amytriptyline also. Does this cause constipation? I can’t face any more of it. I seem to have a very sensitive system, any slight change in medication causes me constipation. Last time it ended up with me having to have an enema (sorry, is that too much info?)
I am also trying to lose weight, 8lbs so far, does ~Amytriptylene cause you to put on weight? I am on 10 drops a night.
Thanks all, I know you will help if you can.